# SDR LR7A2009090900116

- Difficulty date: September 7, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 56,382 hours, 26,566 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part number: LS382283
- Condition: Broken
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-9 CHECK PER JOB CARD HC5211, FOUND CARGO DOOR INTERIOR BULKHEAD LOWER ANGLE BROKEN AT FS 880, RBL 58.  REPAIRED IAW SRM SMP583 FIG 51-140-23.
